# SDR SWIA201744001

- Difficulty date: October 24, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 33,725 hours, 24,975 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED , A BAY FRAME FS 319 AT STR26L-26R. (C-CHECK) RO: 11/17/2017 CUT OUT AND SPLICED IN A NEW FRAME SECTOR AT FS 319.00 STARTING AT STR 26L AND ENDING AT FACTORY SPLICE AT 23R IAW SRM. LEAK CHECKED GOOD.
